# SDR DALA13045573247

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 63,431 hours, 28,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EVACUATION LIGHTS AT ROWS 1, 2, 3, 5, 6, 7 INOPERATIVE WHEN ACFT IS NOT POWERED.  REPLACED FORWARD EPSU BATTERY PACK AND FUNCTIONAL CHECK WAS NORMAL.
